# SDR P5CA2015091200136

- Difficulty date: September 10, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 57,946 hours, 9,444 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO RAISE GEAR.  BODY GEAR ADVISORY MESSAGE ALONG WITH GEAR TILT ADVISORY MESSAGE.   IN WORK DURING THE CURRENT AOG EVENT NR 11 TIRE REPLACED IAW MM 32-45-01 AND FOUND CONDUIT DAMAGED.   REPLACED CONDUIT IAW MM 32-13-00.  PERFORMED GEAR RETRACTION IAW MM, OPS CHECKED NORMAL.
